Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On compact Kaehler submanifolds in $ {\bf C}{\rm P}\sp {n+p}$ with nonnegative sectional curvature

Author: Yi Bing Shen
Journal: Proc. Amer. Math. Soc. 123 (1995), 3507-3512
MSC: Primary 53C40; Secondary 53C55
MathSciNet review: 1277132
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete classification for nonnegatively curved compact Kaehler submanifolds $ {M^n}$ in $ \mathbb{C}{P^{n + p}}$ with $ p < n$ is given, so that a conjecture of K. Ogiue is resolved partially.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40, 53C55

Retrieve articles in all journals with MSC: 53C40, 53C55

Additional Information

Keywords: Kaehler submanifold, complex projective space, sectional curvature
Article copyright: © Copyright 1995 American Mathematical Society